Heparin-induced thrombocytopenia presenting with thrombosis of multiple saphenous vein grafts and myocardial infarction

Ernesto Ayala, Manuel F. Rosado, Daniel Morgensztern, Mohamed A. Kharfan-Dabaja, John J. Byrnes

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

We report herein a patient with coronary artery disease that developed heparin-induced thrombocytopenia after coronary artery bypass graft with resulting thrombosis of multiple saphenous vein grafts and myocardial infarction after heparin exposure. The patient required lepirudin and a cardiac catheterization with placement of stents.

Original languageEnglish (US)
Pages (from-to)383-385
Number of pages3
JournalAmerican Journal of Hematology
Volume76
Issue number4
DOIs
StatePublished - Aug 1 2004

Keywords

  • Coronary artery bypass graft
  • Heparin-induced thrombocytopenia
  • Thrombosis

ASJC Scopus subject areas

  • Hematology

Fingerprint Dive into the research topics of 'Heparin-induced thrombocytopenia presenting with thrombosis of multiple saphenous vein grafts and myocardial infarction'. Together they form a unique fingerprint.

  • Cite this